I'm 16 years old and I am taking Zoloft for anxiety , depression , ocd , and hypocondria , it's my first day of taking it and I had diarrhea and really nauseated and now I'm just plain sleepy. I know everyone is different but should I be concerned?
Not concerned, but just aware that the medication you are taking can have side effects. These usually subside gradually over the first couple weeks. If the nausea and diarrhea become too bad, contact the doctor and let him know. While you are adjusting, keep yourself well hydrated.
Hi if it goes on for a few days then you should contact your doctor as there is a risk of dehydration. Make sure you are taking in lots of fluids, little and often in the meantime... It is usual to experience side effects when starting any medication, some more than others, but also everyone is different. The severity will vary, and hopefully you will feel better very soon! Zoloft is a good medication for treating the conditions you have listed
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 May 2013 • 6 answers
Updated 5 Jun 2015 • 5 answers
Updated 30 Oct 2015 • 2 answers
Updated 26 Apr 2018 • 4 answers
Updated 13 Sep 2018 • 2 answers